# SDR CA020828007

- Difficulty date: June 18, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 10,575 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 369D25146
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) M/R CHIP LIGHT WAS REPORTED. CHIP PLUGS INSPECTED AND FOUND TO HAVE LARGE AMOUNT OF DEBRIS. SOURCE FOUND TO BE THE T/R O/P PINION ROLLER BEARING. THE INNER RACE WAS FOUND TO BE CRACKED AND HEAVY SPALLING WAS ALSO OCCURRING. THIS INNER RACE IS PRESSED ONTO THE PINION WITH AN INTERFERENCE FIT.
